Katedra Geometrii - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1980] [1979] [1977] [1976] [1973] [1972] [1971] [1968]
1-11 z 11.

1998

11.
Invariant vector fields of Hamiltonians, ARCHIVUM MATHEMATICUM (BRNO) vol. 34, no. 2 (1998), 295-300
10.
6.
How to recognize cylinders, cones and tangential developables, BULL. POLISH ACAD. SCI. MATH. 46 (1998), no. 3, 317--323
5.
On affine geometry of purely real submanifolds, GEOM. DEDICATA 69 (1998), no. 1, 1--14
4.
A new cylinder theorem, MATH. ANN. 312 (1998), no. 1, 1--12
3.
On locally homogeneous G-structures, GEOM. DEDICATA 73 (1998), no. 2, 215--223
2.
Some remarks on equicontinuous foliations, ANN. UNIV. SCI. BUDAPEST. EÖTVÖS SECT. MATH. 41 (1998), 13--21 (1999)
1.
On leaves of Lagrangian foliations, (RUSSIAN) IZV. VYSSH. UCHEBN. ZAVED. MAT.1998,NO. 6,27--34 translation inRussian Math. (Iz. VUZ) 42 (1998), no